# SDR SWAA072130

- Difficulty date: May 1, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 32,869 hours, 19,323 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: 273A1401
- Condition: Faulty
- Location: Nlg W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRTURN BACK - NOSE GEAR WOULD NOT RETRACT, CYCLED GEAR LEVER TWICE NO HELP.  RED AND GREEN LIGHTS ILLUMINATED.  R&R NOSE GEAR HYD LOCKING ACTUATOR MANIFOLD ASSY PER MM.
